Table of Contents
Advances in Artificial Neural Systems
Volume 2014, Article ID 750532, 10 pages
http://dx.doi.org/10.1155/2014/750532
Research Article

Exponential Stability of Periodic Solution to Wilson-Cowan Networks with Time-Varying Delays on Time Scales

School of Science, Jimei University, Xiamen 361021, China

Received 31 December 2013; Accepted 12 February 2014; Published 2 April 2014

Academic Editor: Songcan Chen

Copyright © 2014 Jinxiang Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinxiang Cai, Zhenkun Huang, and Honghua Bin, “Exponential Stability of Periodic Solution to Wilson-Cowan Networks with Time-Varying Delays on Time Scales,” Advances in Artificial Neural Systems, vol. 2014, Article ID 750532, 10 pages, 2014. https://doi.org/10.1155/2014/750532.